×

zbMATH — the first resource for mathematics

Minimal and maximal methods of interpolation. (English) Zbl 0492.46059

MSC:
46M35 Abstract interpolation of topological vector spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aronszajn, N; Gagliardo, E, Interpolation spaces and interpolation methods, Ann. math. pura appl., 68, 51-118, (1965) · Zbl 0195.13102
[2] Berežnoi, E.I, Banach spaces, concave functions and interpolation of linear operatrs, Funktional anal. i priložen, 14, 4, 62-63, (1980), [Russian]
[3] Bergh, J, On the relation between the two complex methods of interpolation, Indian J. math., 28, 775-778, (1979) · Zbl 0394.41004
[4] Bergh, J; Löfström, J, Interpolation spaces, (1976), Springer-Verlag Berlin/New York · Zbl 0344.46071
[5] Brudnyi, Yu.A; Krugljak, N.Ja, Real interpolation functors, Dokl. akad. nauk SSSR, 256, 14-17, (1981), [Russian]
[6] Calderón, A.P, Intermediate spaces and interpolation, the complex method, Studia math., 24, 113-190, (1964) · Zbl 0204.13703
[7] Cwikel, M, Complex interpolation spaces, a discrete definition and reiteration, Indian J. math., 27, 1005-1009, (1978) · Zbl 0409.46067
[8] Cwikel, M; Peetre, J, Abstract K and J spaces, Technion preprint series MT-455, (1979)
[9] Dmitriev, V.I; Ovchinnikov, V.I, On the interpolation in real method space, Dokl. akad. nauk SSSR, 246, 794-797, (1979), [Russian] · Zbl 0432.46067
[10] Dunford, N; Schwartz, J, Linear operators I, (1967), Wiley New York
[11] Gustavsson, J, A function parameter in connection with interpolation of Banach spaces, Math. scand., 42, 289-305, (1978) · Zbl 0389.46024
[12] Gustavsson, J, On interpolation of weighted L^{p}-spaces and Ovchinnikov’s theorem, (1978), University of Lund, preprint
[13] Gustavsson, J; Peetre, J, Interpolation of Orlicz spaces, Studia math., 60, 33-59, (1977) · Zbl 0353.46019
[14] {\scS. Janson and P. Jones}, Interpolation between H^{p}-spaces: the complex method, to appear. · Zbl 0507.46047
[15] Kaijser, S, A note on dual Banach spaces, Math. scand., 41, 325-330, (1977) · Zbl 0375.46016
[16] Kalugina, T.F, Interpolation of Banach spaces with a functional parameter, Vestnik moskov. univ. ser I, mat. meh., 30, 6, 68-77, (1975), [Russian] · Zbl 0322.46040
[17] Lindenstrauss, J; Tzafriri, L, Classical Banach spaces I, (1977), Springer-Verlag Berlin/New York · Zbl 0362.46013
[18] Ovchinnikov, V.I, Interpolation theorems resulting from an inequality of Grothendieck, Funktional anal. i priložen., 10, 4, 45-54, (1976), [Russian] · Zbl 0342.46024
[19] Ovchinnikov, V.I, On the description of interpolition orbits, Functional anal. i priložen., 13, 4, 85-86, (1979), [Russian]
[20] Peetre, J, Sur l’utilisation des suites inconditionellement sommable dans la theorie des espaces d’interpolation, (), 173-190 · Zbl 0233.46047
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.